# SDR CHQA201000208

- Difficulty date: November 9, 2010
- Submitted: November 11, 2010
- Operation: Air carrier
- Aircraft: N266SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145241
- Aircraft time: 26,445 hours, 21,043 cycles
- Engine: Allsn AE3007A
- Engine time: 22,356 hours, 17,664 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 1317
- Condition: Burned Out
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, THE LEFT OVERWING EMERGENCY LIGHT WAS FOUND TO BE INOPERATIVE.  MX REMOVED AND REPLACED THE LEFT EMERGENCY LIGHT BULB WITH NO FURTHER DEFECTS NOTED.
